# SDR AALA20011945

- Difficulty date: October 22, 2001
- Submitted: November 16, 2001
- Operation: Air carrier
- Aircraft: N14061
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 471
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT AT R1 DOOR INOPERATIVE.  REPLACED EMERGENCY EXIT LIGHT AT R1 DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
